"Parallel Computation of Invariant Measures" by Jiu Ding and Z. Wang
 

Parallel Computation of Invariant Measures

Document Type

Article

Publication Date

2001

Department

Mathematics

School

Mathematics and Natural Sciences

Abstract

Let S:[0,1]→[0,1] be a nonsingular transformation and let P:L1(0,1)→L1(0,1) be the corresponding Frobenius–Perron operator. In this paper we propose a parallel algorithm for computing a fixed density of P, using Ulam's method and a modified Monte Carlo approach. Numerical results are also presented.

Publication Title

Annals of Operations Research

Volume

103

First Page

283

Last Page

290

Find in your library

Share

COinS